Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

First reports of serious adverse drug reactions in recent weeks

    This is a preview of subscription content, log in to check access.

    Reference

    1. Triaridis S, Tsiropoulos G, Rachovitsas D, et al. Spontaneous haematoma of the pharynx due to a rare drug interaction. Hippokratia 2009; 13(3): 175–7

    2. Jalocha L, Wojtun S, Wojtkowiak M, et al. Oligosymptomatic alimentary tract perforation in course of Crohn’s disease in patient treated with anti-TNF alfa antibodies [in Polish]. Pol Merkuriusz Lek 2009 May; 26(155): 491–2

    3. Stevens RB, Yannam GR, Skorupa JY, et al. Acute transverse myelitis and paralysis in a kidney-pancreas recipient. Transpl Int 2009 Jul; 22(7): 766–8

    4. Fuhrer GS, Parrish S, Turner JF, et al. Supplement-induced lung disease: report of a case of organizing pneumonia secondary to biacalcin and catechin [abstract]. 75th Annual Meeting of the American College of Chest Physicians; 2009 Oct 31–Nov 5; San Diego (CA)

    5. Leclair M-A, Maynard B, St-Pierre C. Acute generalized exanthematous pustulosis with severe organ dysfunction. CMAJ 2009 Sep 15; 181(6–7): 393–6

    6. Pantano F, Silletta M, Iovieno A, et al. Stevens-Johnson syndrome associated with reduced tear production complicating the use of cetuximab and panitunumab. Int J Colorectal Dis 2009; 24(10): 1247–8

    7. Crosland L, Longcroft-Wheaton G, Fraser J, et al. Antidepressants, thiazide diuretics and alcoholism: central pontine myelinolysis waiting to happen? Br J Hosp Med 2009 May; 70(5): 296–7

    8. Chen S-C, Huang M-C, Fan C-C. Potentially fatal interaction between colchicine and disulfiram. Prog Neuropsychopharmacol Biol Psychiatry 2009 Oct 1; 33(7): 1281

    9. Reuss R, Reuter I, Jauss M, et al. Torticollis under cyclobenzaprine. Pharmacology 2009 Aug; 84(2): 91–2

    10. Ganguli A, Walker L, Fitzgerald RJ, et al. Spontaneous hemothorax following anticoagulation with low-molecular-weight heparin. Ann Pharmacother 2009 Sep; 43(9): 1528–31

    11. Mehdizadeh M, Nowroozzadeh MH. Posterior subcapsular opacity in two patients with thalassaemia major following deferiprone consumption. Clin Exp Optom 2009 Jul; 92(4): 392–4

    12. de Groot JWB, Gosselink AT, Ottervanger JP. Acute ST-segment elevation myocardial infarction associated with diclofenac-induced anaphylaxis: case report. Am J Crit Care 2009 Jul; 18(4): 386–8

    13. Rowley M, Riutort K, Shapiro D, et al. Methylene blue-associated serotonin syndrome: a green encephalopathy after parathyroidectomy. Neurocrit Care 2009; 11(1): 88–93

    14. Huang K-Y, Yang R-S, Hsieh C-C. Simultaneous osteonecrosis and osteomyelitis in a patient with cancer of the breast. J Bone Joint Surg Br 2009 Sep; 91(9): 1249–51

    15. Lin J, Anania F. Recombinant factor VIIa in cirrhosis [abstract no. P1026]. 74th Annual Scientific Meeting of the American College of Gastroenterology; 2009 Oct 23–28; San Diego (CA)

    16. Grau AM, Bollu M, George M, et al. Pneumatosis intestinalis in a patient with lung cancer being treated with erlotinib [abstract no. P571]. 74th Annual Scientific Meeting of the American College of Gastroenterology; 2009 Oct 23–28; San Diego (CA)

    17. Dominguez-Lenero V, Barrera-Ledesma M, Romero-Alonso M, et al. Stevens-Johnson sydnrome and toxic hepatitis due to esomeprazole [in Spanish]. Farm Hosp 2009 Apr; 33(2): 118–9

    18. Garg A, Mohammed M. Decreased INR response secondary to warfarin-flucloxacillin interaction. Ann Pharmacother 2009 Jul–Aug; 43(7): 1374–5

    19. Pasa S, Altintas A, Cil T, et al. Fetal loss in a patient with acute myeloblastic leukemia associated with FLAG-IDA regime. UHOD 2009; 19(2): 110–2

    20. Lu BR, Fenton LZ, O’Connor J, et al. Epstein-Barr virus-related optic neuritis as a precursor to the development of posttransplant lymphoproliferative disease. J Pediatr Gastroenterol Nutr 2009 Aug; 49(2): 243–5

    21. Colak A, Ege T, Arar C, et al. A severe complication of accidental epidural administration of glutaraldehyde. Trakya Uni Tip Fakultesi Der 2009; 26(1): 83–6

    22. Ide N, Gotou S, Mori M. Hospital pharmacists prevented advance of lithium intoxication through pharmaceutical interventions [in Japanese]. Yakugaku Zasshi 2009 Aug; 129(8): 1007–11

    23. Osband AJ, Laskow DA, Mann RA, et al. Sweet syndrome after kidney transplantation. Transplant Proc 2009 Jun; 41(5): 1954–6

    24. Chang J, Kane S. Case of ulcerative colitis treated with infliximab complicated by hepatic hemangioendothelioma [abstract no. P737]. 74th Annual Scientific Meeting of the American College of Gastroenterology; 2009 Oct 23–28; San Diego (CA)

    25. Samson M, Audia S, Duchêne C, et al. Crohn’s disease during the course of multiple sclerosis: role of interferon-beta therapy [in French]. Rev Med Interne 2009 Sep; 30(9): 816–9

    26. Cserti-Gazdewich CM, Pendergrast JM, Reis M. Postvaccination hyperhemolysis coinciding with remission of Epstein Barr virus (EBV)-associated immune thrombocytopenic purpura (ITP). Am J Hematol 2009 Sep; 84(9): 612–3

    27. Loo YK. Nicotine-induced osteonecrosis: a case report. Dent Update 2009 Jun; 36(5): 289–91

    28. Thomason AR, Waldrop BA, Price SO. Nortriptyline cardiac toxicity resulting from a probable interaction with telithromycin. Hosp Pharm 2009 May; 44(5): 397–400

    29. Nagao Y, Hiromatsu Y, Nakashima T, et al. Graves’ ophthalmopathy and tongue cancer complicated by peg-interferon α-2b and ribavirin therapy for chronic hepatitis C: a case report and review of the literature. Mol Med Rep 2008 Sep–Oct; 1(5): 625–31

    30. Lillo N, Costable J, Storch I. Rifaximin: a predisposing agent to Clostridium difficile? [abstract no. P1074]. 74th Annual Scientific Meeting of the American College of Gastroenterology; 2009 Oct 23–28; San Diego (CA)

    31. Choudhary AS, Robinson GM. Can β agonists cause dilated cardiomyopathy? Heart Lung Circ 2009 Oct; 18(5): 367–9

    32. Rangel GA, Ariceta G. Growth failure associated with sirolimus: case report. Pediatr Nephrol 2009; 24(10): 2047–50

    33. Binello E, Germano IM. Tonsillary carcinoma after temozolomide treatment for glioblastoma multiforme: treatment-related or dual-pathology? J Neuro Oncol 2009 Aug; 94(1): 145–8

    34. Aregawi D, Lopez D, Wick M, et al. Disseminated strongyloidiasis complicating glioblastoma therapy: a case report. J Neuro Oncol 2009; 94(3): 439–43

    35. Clajus C, Spiegel J, Brocker V, et al. Minimal change nephrotic syndrome in an 82 year old patient following a tetanus-diphteria-poliomyelitis-vaccination. BMC Nephrol 2009 Aug 5; 10(21): e1–5

    36. Ramirez C, Hernandez AF, Mendez V, et al. Case report of mucormycosis in a patient with secondary methimazole-induced agranulocytosis [in Spanish]. Gaceta Med Mex 2009 May–Jun; 145(3): 235–8

    37. Duparc A, Gosset P, Caron J, et al. Acute generalized exanthematous pustulosis caused by varenicline. J Eur Acad Dermatol Venereol 2009 Sep; 23(9): 1111–2

    38. Franck AJ, Sliter LR. Acute hepatic injury associated with varenicline in a patient with underlying liver disease. Ann Pharmacother 2009 Sep; 43(9): 1539–43

    39. Hirota Y, Ogawa W, Murawaki A, et al. Deterioration of glycaemic control associated with anti-insulin antibodies likely induced by health supplements. Diabet Med 2009 Sep; 26(9): 948–51

    40. Koga M, Kodaka F, Miyata H, et al. Symptoms of delusion: the effects of discontinuation of low-dose venlafaxine. Acta Psychiatr Scand 2009 Oct; 120(4): 329–33

    41. Wang TS, Saggar R. Periostitis secondary to prolonged voriconazole therapy in lung transplant recipients [abstract]. 75th Annual Meeting of the American College of Chest Physicians; 2009 Oct 31–Nov 5; San Diego (CA)

    42. Raziorrouh B, Samtleben W, Wessely M, et al. Nephrotic syndrome after 210 mCi 90Y-Dotatoc therapy of a metastatic neuroendocrine tumor [in German]. Nieren Hochdruckkr 2009 Aug; 38(8): 399–402

    43. Kim S-W, Shin I-S, Kim J-M, et al. The 5-HT2 receptor profiles of antipsychotics in the pathogenesis of obsessive-compulsive symptoms in schizophrenia. Clin Neuropharmacol 2009 Jul–Aug; 32(4): 224–6

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    First reports of serious adverse drug reactions in recent weeks. Drugs Ther. Perspect 26, 20–21 (2010). https://doi.org/10.2165/11204080-000000000-00000

    Download citation